# SDR TRBA201121701

- Difficulty date: August 5, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 2,087,155 hours, 23,858 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Wire
- Condition: Broken
- Location: Emergency Audio
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AUDIO CANCEL BRAKE AWAY WIRE IS BROKEN.  INSTALLED BREAKABLE WIRE IAW JC 25-60-00.
